# SDR QXEA2024031800065

- Difficulty date: March 13, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 13,757 hours, 9,126 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FIXED LEADING EDGE UPPER SURFACE IS GOUGED BETWEEN RIBS 41-42. INSTALLED FILLER AND DOUBLER REPAIR ON RH WING FIXED LEADING EDGE UPPER SURFACE BETWEEN RIBS 41-42 IAW ETD2024-170-007081 AND HORIZON EC ETD2024-170-007081
